Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

On the growth of the homology of a free loop space

Abstract :

We prove that for a wide class of spaces X the homology of the free loop space H∗(XS1;Q) has a very strong exponential growth. We call this convergence, controlled exponential growth, and we prove the good behavior of the controlled exponential growth with respect to fibrations.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03038390
Contributeur : Okina Université d'Angers <>
Soumis le : jeudi 3 décembre 2020 - 14:35:29
Dernière modification le : vendredi 4 décembre 2020 - 03:22:48

Lien texte intégral

Identifiants

Collections

Citation

Yves Felix, Steve Halperin, Jean-Claude Thomas. On the growth of the homology of a free loop space. Pure and Applied Mathematics Quarterly, International Press, 2013, 9 (1), pp.167-187. ⟨10.4310/PAMQ.2013.v9.n1.a4⟩. ⟨hal-03038390⟩

Partager

Métriques

Consultations de la notice

13